Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
December 19, 2009

Aches and Pains, Insulin Pumps

Question from Sacramento, California, USA:

My daughter has been complaining of pain when she gives herself a bolus. She says she can feel the insulin entering her body, causing pain. Any theories as to why this is happening?

Answer:

As far as I know, it might be due, and this is quite rare indeed, to some subcutaneous higher sensitivity. Try to change the injection sites and see whether it changes. If not, it could be due to an allergy to insulin preservatives and you will need to ask your diabetes team for further help.

MS